MAUDE Adverse Event Report: BECTON DICKINSON AS LVP BLD200M 20D DEHP SMBORE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP BLD200M 20D DEHP SMBORE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2278-0500
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 2278-0500; batch # 24075304.It was reported by customer that blood tubing used for blood administration sprung a leak in the portion of the tubing that is softer that sits inside of the iv pump channel.While getting the transfusion set up, reporter went to close the channel and noticed some blood dripping down the tubing.Reporter opened channel back up and took tubing out of the channel and blood squirted out of a small hole in the tubing.Rcc received a complaint via email.Blood tubing used for blood administration sprung a leak in the portion of the tubing that is softer that sits inside of the iv pump channel.While getting the transfusion set up, reporter went to close the channel and noticed some blood dripping down the tubing.Reporter opened channel back up and took tubing out of the channel and blood squirted out of a small hole in the tubing.Lot: 24075304.
 
Additional Manufacturer Narrative
It was reported by customer that blood tubing used for blood administration sprung a leak in the portion of the tubing that is softer that sits inside of the iv pump channel.One sample was received for quality evaluation.Visual inspection was conducted and there were no damages or abnormalities identified.The infusion set was then primed a leak was found on the silicone tubing near the upper pumping segment fitting.Further inspection, under magnification, shows that there is a hold in the silicone tubing.The customer complaint of tubing defective / damaged was confirmed.Based on the description of the failure and investigation of the submitted sample, the root cause of the failure was determined to be a misloading of the infusion set.The failure was noticed when the pump door was closed, and once the pump door was opened the blood started squirting out.There was no indication of a leak during priming of the infusion set and therefore the failure would have been created during the loading of the set to the pump.A device history record review for model 2278-0500 lot number 24075304 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material # 2278-0500 batch # 24075304.It was reported by customer that blood tubing used for blood administration sprung a leak in the portion of the tubing that is softer that sits inside of the iv pump channel.While getting the transfusion set up, reporter went to close the channel and noticed some blood dripping down the tubing.Reporter opened channel back up and took tubing out of the channel and blood squirted out of a small hole in the tubing.Rcc received a complaint via email.Blood tubing used for blood administration sprung a leak in the portion of the tubing that is softer that sits inside of the iv pump channel.While getting the transfusion set up, reporter went to close the channel and noticed some blood dripping down the tubing.Reporter opened channel back up and took tubing out of the channel and blood squirted out of a small hole in the tubing.Lot -24075304.

Brand Name
AS LVP BLD200M 20D DEHP SMBORE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20857780
Report Number9616066-2024-01884
Device Sequence Number8730031
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266(11)240726(17)270726(10)24075304
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2278-0500
Device Lot Number24075304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown